# SDR AALA201602229006

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 33,572 hours, 15,335 cycles
- Engine: Iae V2524A5
- Engine time: 23,913 hours, 9,620 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3975
- Condition: Leaking
- Location: Zone 100
- Part time: 23,913 hours, 9,620 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  VERY STRONG ODOR DIRTY SOCK SMELL IRRITATES NASAL PASSAGES BADLY.  FOUND APU LEAKING OIL FROM TURBINE ACCESS PLATE AFT OF INLET & REPLACED THE APU IAW TASK CARD 26L31049003.  A SATISFACTORY OPERATIONAL & LEAK CHECK WAS ACCOMPLISHED & NO ODORS WERE DETECTED.
